# SDR SWAA2017102317304

- Difficulty date: September 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-7
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A4501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON L/H FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 400 TO BS 500D, LBL 25.  REPAIRED SUPPORT PER SRM & DWG.
